Economics at your fingertips  

Journal of Multivariate Analysis

1971 - 2014

Current editor(s): J. de Leeuw

from Elsevier
Series data maintained by Zhang, Lei ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.

Volume 132, issue C, 2014

A contribution to the visualisation of three-way arrays pp. 1-8 Downloads
Casper J. Albers and John C. Gower
The analysis of distance of grouped data with categorical variables: Categorical canonical variate analysis pp. 9-24 Downloads
Niël J. Le Roux, Sugnet Gardner-Lubbe and John C. Gower
Two-sample location–scale estimation from semiparametric random censorship models pp. 25-38 Downloads
Rianka Bhattacharya and Sundarraman Subramanian
A permutation approach for ranking of multivariate populations pp. 39-57 Downloads
Rosa Arboretti, Stefano Bonnini, Livio Corain and Luigi Salmaso
Robust monitoring of CAPM portfolio betas II pp. 58-81 Downloads
Ondřej Chochola, Marie Hušková, Zuzana Prášková and Josef G. Steinebach
A non-Gaussian multivariate distribution with all lower-dimensional Gaussians and related families pp. 82-93 Downloads
Subhajit Dutta and Marc G. Genton
Penalized quadratic inference functions for semiparametric varying coefficient partially linear models with longitudinal data pp. 94-110 Downloads
Ruiqin Tian, Liugen Xue and Chunling Liu
Detecting changes in cross-sectional dependence in multivariate time series pp. 111-128 Downloads
Axel Bücher, Ivan Kojadinovic, Tom Rohmer and Johan Segers
On SURE estimates in hierarchical models assuming heteroscedasticity for both levels of a two-level normal hierarchical model pp. 129-137 Downloads
S.K. Ghoreishi and M.R. Meshkani
Lasso penalized model selection criteria for high-dimensional multivariate linear regression analysis pp. 138-150 Downloads
Shota Katayama and Shinpei Imori
Biobjective sparse principal component analysis pp. 151-159 Downloads
Emilio Carrizosa and Vanesa Guerrero
Effective degrees of freedom and its application to conditional AIC for linear mixed-effects models with correlated error structures pp. 160-170 Downloads
Rosanna Overholser and Ronghui Xu
Smoothed and iterated bootstrap confidence regions for parameter vectors pp. 171-182 Downloads
Santu Ghosh and Alan M. Polansky
Equivalence testing of mean vector and covariance matrix for multi-populations under a two-step monotone incomplete sample pp. 183-196 Downloads
Shin-ichi Tsukada
Optimal global rates of convergence for noiseless regression estimation problems with adaptively chosen design pp. 197-208 Downloads
Michael Kohler
Characterization of Gaussian distribution on a Hilbert space from samples of random size pp. 209-214 Downloads
B.L.S. Prakasa Rao
On the strong convergence of the optimal linear shrinkage estimator for large dimensional covariance matrix pp. 215-228 Downloads
Taras Bodnar, Arjun K. Gupta and Nestor Parolya
An improved nonparametric estimator of sub-distribution function for bivariate competing risk models pp. 229-241 Downloads
Takeshi Emura, Fan-Hsuan Kao and Hirofumi Michimae

Volume 131, issue C, 2014

Asymptotic behavior of the Whittle estimator for the increments of a Rosenblatt process pp. 1-16 Downloads
Jean-Marc Bardet and Ciprian Tudor
Distributions on matrix moment spaces pp. 17-31 Downloads
Holger Dette, Matthias Guhlich and Jan Nagel
Comparison, utility, and partition of dependence under absolutely continuous and singular distributions pp. 32-50 Downloads
Nader Ebrahimi, Nima Y. Jalali and Ehsan S. Soofi
Exchangeable Hoeffding decompositions over finite sets: A combinatorial characterization and counterexamples pp. 51-64 Downloads
Omar El-Dakkak, Giovanni Peccati and Igor Prünster
Varying coefficient subdistribution regression for left-truncated semi-competing risks data pp. 65-78 Downloads
Ruosha Li and Limin Peng
Posterior analysis of rare variants in Gibbs-type species sampling models pp. 79-98 Downloads
Oriana Cesari, Stefano Favaro and Bernardo Nipoti
Large dimensional analysis and optimization of robust shrinkage covariance matrix estimators pp. 99-120 Downloads
Romain Couillet and Matthew McKay
A derivation of anti-Wishart distribution pp. 121-125 Downloads
Soonyu Yu, Jaena Ryu and Kyoohong Park
Asymptotic expansion of the posterior density in high dimensional generalized linear models pp. 126-148 Downloads
Shibasish Dasgupta, Kshitij Khare and Malay Ghosh
Estimating high dimensional covariance matrices: A new look at the Gaussian conjugate framework pp. 149-162 Downloads
Alexis Hannart and Philippe Naveau
An analysis of longitudinal data with nonignorable dropout using the truncated multivariate normal distribution pp. 163-173 Downloads
Shahab Jolani
High-dimensional sparse MANOVA pp. 174-196 Downloads
T. Tony Cai and Yin Xia
Preserving relationships between variables with MIVQUE based imputation for missing survey data pp. 197-208 Downloads
Brigitte Gelein, David Haziza and David Causeur
On binary and categorical time series models with feedback pp. 209-228 Downloads
Theodoros Moysiadis and Konstantinos Fokianos
Distribution of matrix quadratic forms under skew-normal settings pp. 229-239 Downloads
Rendao Ye, Tonghui Wang and Arjun K. Gupta
Second-order asymptotic theory for calibration estimators in sampling and missing-data problems pp. 240-253 Downloads
Zhiqiang Tan
A characterization of elliptical distributions and some optimality properties of principal components for functional data pp. 254-264 Downloads
Graciela Boente, Matías Salibián Barrera and David E. Tyler
Maximal correlation in a non-diagonal case pp. 265-278 Downloads
F. López Blázquez and B. Salamanca Miño
On relations between BLUEs under two transformed linear models pp. 279-292 Downloads
Baomin Dong, Wenxing Guo and Yongge Tian
A new test for the proportionality of two large-dimensional covariance matrices pp. 293-308 Downloads
Baisen Liu, Lin Xu, Shurong Zheng and Guo-Liang Tian

Volume 129, issue C, 2014

Dirichlet distribution through neutralities with respect to two partitions pp. 1-15 Downloads
Agata Sakowicz and Jacek Wesołowski
Weak convergence of empirical and bootstrapped C-power processes and application to copula goodness-of-fit pp. 16-36 Downloads
Jean-François Quessy and Tarik Bahraoui
Admissible linear estimators of multivariate regression coefficient with respect to an inequality constraint under matrix balanced loss function pp. 37-43 Downloads
Daojiang He and Jie Wu
Modified conditional AIC in linear mixed models pp. 44-56 Downloads
Yuki Kawakubo and Tatsuya Kubokawa
Properties of the marginal survival functions for dependent censored data under an assumed Archimedean copula pp. 57-68 Downloads
Antai Wang
Distribution of the largest eigenvalue for real Wishart and Gaussian random matrices and a simple approximation for the Tracy–Widom distribution pp. 69-81 Downloads
Marco Chiani
Stochastic comparison of multivariate conditionally dependent mixtures pp. 82-94 Downloads
F.G. Badía, C. Sangüesa and J.H. Cha
Using linear interpolation to reduce the order of the coverage error of nonparametric prediction intervals based on right-censored data pp. 95-109 Downloads
E. Beutner and E. Cramer
The asymptotic behaviors for least square estimation of multi-casting autoregressive processes pp. 110-124 Downloads
Mingzhi Mao
Inference on the shape of elliptical distributions based on the MCD pp. 125-144 Downloads
Davy Paindaveine and Germain Van Bever
A stochastic inequality for the largest order statistics from heterogeneous gamma variables pp. 145-150 Downloads
Peng Zhao and N. Balakrishnan
Feasible generalized least squares estimation of multivariate GARCH(1, 1) models pp. 151-159 Downloads
Federico Poloni and Giacomo Sbrana
Joint density of correlations in the correlation matrix with chordal sparsity patterns pp. 160-170 Downloads
Dorota Kurowicka
On the estimation of the medial axis and inner parallel body pp. 171-185 Downloads
Antonio Cuevas, Pamela Llop and Beatriz Pateiro-López
Linear transformations to symmetry pp. 186-192 Downloads
Nicola Loperfido
Jackknife empirical likelihood inference with regression imputation and survey data pp. 193-205 Downloads
Ping-Shou Zhong and Sixia Chen
Asymptotic expansion for distribution of the trace of a covariance matrix under a two-step monotone incomplete sample pp. 206-219 Downloads
Shin-ichi Tsukada
Some strong consistency results in stochastic regression pp. 220-226 Downloads
João Lita da Silva
A robust and efficient estimation and variable selection method for partially linear single-index models pp. 227-242 Downloads
Hu Yang and Jing Yang
An identity on order statistics of a set of random variables pp. 243-244 Downloads
Jian-Lun Xu
A note on the article ‘Inference for multivariate normal mixtures’ by J. Chen and X. Tan pp. 245-248 Downloads
Grigory Alexandrovich
Page updated 2014-12-19